# SDR 9514439881

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Links
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, EXCESSIVE VIBRATION FROM NOSE GEAR AREA WAS EXPERIENCED.  ABORTED TAKEOFF AT APPROXIMATELY 30 KNOTS AND RETURNED TO GATE.  REPLACED THE UPPER AND LOWER NOSE GEAR TORQUE LINKS AND BUSHINGS.  AIRCRAFT RETURNED TO SERVICE.
